# SDR UALA2012101605888

- Difficulty date: October 15, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,121 hours, 15,881 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE ARM LT CONT FLASHES.  HANDLE MOVING.  VIDEO DOCUMENTATION.  ACFT NEEDS FLT CHECK.  ADJUSTED FLEX CONTROL ROD LOWER ROD END PER AMM.  CHECK DOOR RIG AND GAPS REF MM 52-13-22 AND SWITCH REF MM 52-71-00 ACCOMPLISHED.  FOUND GIRT BAR ARMING MECHANISM PARTS 390 & 400 LOOSE AT SERRATIONS DUE TO LOOSE HARDWARE.  VERIFIED SAFETY & SECURITY OF DOOR 2R ARMING MECH.  OPS NORMAL.  NO DEFECTS NOTED.  WHEN PERFORMING EMERGENCY LIGHT TEST ACCT DOOR 2R SLIDE INSTALLATION, GOT CIDS MESSAGE EMERGENCY BATTERY FWD LEFT.  REPLACED FWD LEFT EMERGENCY LIGHT BATTERY.  EMERGENCY LIGHT TEST CHECKED OK.
